The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 3.

Journal Article

Barth, Karl F. and Rippon, Philip J. (2003). Infinitely many asymptotic values of locally univalent functions. Annales Academiae Scientiarum Fennicae Mathematica, 28 pp. 303–314. file

Nicks, Daniel A. (2009). Deficiencies of certain classes of meromorphic functions. Annales Academiae Scientiarum Fennicae Mathematica, 34(1) pp. 157–171. file

Short, Ian (2006). The hyperbolic geometry of continued fractions K(1|bn). Annales Academiae Scientiarum Fennicae Mathematica, 31(2) pp. 315–327. file

This list was generated on Sat Oct 18 02:53:41 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk